# SDR NSVA2009061

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 4,018 hours, 4,035 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES MAJOR REPAIR DUE TO PERMANENT REPAIR OF LT AILERON TRAILING EDGE ASSEMBLY BECAUSE OF LIGHTNING STRIKE.  REPAIR WILL BE PERFORMED IAW RD 8/4-57-1212 AND TRACKED BY DMI ID 12181.
